MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ftd.0b013e3182557d10

Медицинская библиотека · Therapeutic drug monitoring · 2012

Oral aripiprazole-induced severe hypoglycemia.

Mondal Somnath, Saha Indranil, Das Saibal, Ganguly Abhrajit, Ghosh Abhinaba, Kumar Das Akhila

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

This case report highlights a very rare adverse drug reaction caused by oral aripiprazole resulting in severe hypoglycemia. A 72-year-old-male patient suffering from Parkinson disease on prolonged carbidopa plus levodopa combination therapy (carbidopa 25 mg plus levodopa 100 mg, thrice daily) for 1.3 years was recently diagnosed with psychosis and was initiated 10 mg/day oral aripiprazole. After 10 days of aripiprazole therapy, the patient experienced symptoms of hypoglycemia and on the 21st day, he was hospitalized for severe hypoglycemia. Other long-term concomitant medications taken by this patient were oral losartan (25 mg/day) and rosuvastatin (40 mg/day). Dechallenge and rechallenge with aripiprazole revealed that there is a "definite" (according to Naranjo adverse drug reaction probability scale) relationship between administration of aripiprazole and onset of hypoglycemic events.

Для цитирования: Mondal Somnath, Saha Indranil, Das Saibal, Ganguly Abhrajit, Ghosh Abhinaba, Kumar Das Akhila. Oral aripiprazole-induced severe hypoglycemia.. Therapeutic drug monitoring. 2012. DOI: 10.1097/ftd.0b013e3182557d10.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.